Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Deformation quantization of the n-tuple point
Stockholm University.
1999 (English)In: Communications in Mathematical Physics, Vol. 205, no 2, 369- p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
1999. Vol. 205, no 2, 369- p.
Keyword [en]
singularities, quantization
National Category
Mathematics
Identifiers
URN: urn:nbn:se:su:diva-12738OAI: oai:DiVA.org:su-12738DiVA: diva2:179258
Available from: 2008-01-29 Created: 2008-01-29 Last updated: 2011-01-14Bibliographically approved

Open Access in DiVA

No full text

Other links

http://www.springerlink.com/content/rqvmmcb588lwmclx/

Search in DiVA

By author/editor
Merkulov, Sergei
By organisation
Stockholm University
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 14 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf